Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Jun 28, 2016, 3:00 PM CDT for Terrebonne Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 3:00 PM CDT (20:00 UTC)
- Expired
- Jun 28, 2016, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS New Orleans, LA
County Terrebonne Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 991 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WWUS84 KLIX 282000
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT TUE JUN 28 2016
LAZ065-066-282045-
UPPER TERREBONNE-LOWER TERREBONNE-
300 PM CDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TERREBONNE PARISH...
AT 300 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GRAY TO 15 MILES WEST OF DULAC. THE
STORMS ARE NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...BAYOU CANE...GRAY AND SCHRIEVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2921 9090 2924 9089 2926 9088 2925 9091
2927 9091 2924 9095 2927 9098 2930 9107
2974 9086 2967 9071 2961 9066 2920 9085
2923 9085 2921 9088 2919 9086
TIME...MOT...LOC 2000Z 322DEG 2KT 2969 9077 2933 9096
$$
TDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 12:42 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 28, 12:42 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1242 PM CDT TUE JUN 28 2016
...18Z AVIATION...
Using TEMPO groups for best timing of scattered showers and
thunderstorms that will develop and slowly move south this
afternoon. Outside of thunderstorms, VFR conditions should
prevail the remainder of the afternoon and evening. May see a bit
of patchy fog try to form around KMCB tomorrow morning, but should
be short-lived.
Ansorge
&&
.PREV DISCUSSION... /issued 1000 AM CDT TUE JUN 28 2016/
UPDATE...
Adjusted the sky cover and POP grids to better reflect ongoing
convective coverage through the morning hours. The greatest precip
coverage this morning is along the Louisiana coast and across
portions of Southwest Mississippi. The HRRR and WRF both indicate
that convection will become more widespread through the afternoon
hours as daytime heating increases overall instability. Given
this, still have likely to definite POP in place for the afternoon
hours. The convective risk should diminish to chance POP tonight
over inland areas, but areas along the coast and offshore should
see likely POP persist through the night as a weak frontal
boundary slides south. No other adjustments to the forecast were
made at this time. 32
PREV DISCUSSION... /issued 802 AM CDT TUE JUN 28 2016/
.SOUNDING DISCUSSION...
A moisture rich atmosphere was sampled this morning with a
precipitable water value approaching 2.2 inches. Plenty of
instability and a lifting mechanism (e.g. approaching front) will
yield scattered to numerous thunderstorms today. With the high PW
and a slow storm motion around 5 to 10 knots to the south, main
concern will be efficient rain producers that may cause minor
street flooding. Have already seen efficient rain producer over
Gulfport this morning where almost 3.5 inches was received in 3
hours, partially aided by back building storms. A lesser concern
will be downdraft wind gusts as there are no substaintial dry
layers yielding a marginal DCAPE value. A peak wind speed of 25
knots was found at 16000 feet.
12z balloon info: A routine flight lasting 105 minutes ascending
to a height of 20.6 miles above the ground bursting over the
western part of Lake Pontchartrain 32 miles downrange from the
office.
Ansorge
PREV DISCUSSION... /issued 357 AM CDT TUE JUN 28 2016/
SHORT TERM...
Rain chances will be high today as a front moves into the area.
High moisture content combined with ample instability will trigger
a round of showers and thunderstorms this afternoon and evening.
Will carry a 70 to 80 percent chance of rain today. The main
concerns with the storms today will be heavy rainfall in a very
short period of time and downburst potential. With the storm
motion being fairly slow and expecting the movement to be based
on propagation some localized flooding will be possible today. The
front will slowly sag south and should be along the coast by
tomorrow. This will put higher rain chances south of the I-10
corridor and out across the coastal waters. With the increase in
convection and overall cloud cover, temperatures will be cooler
for the next couple of days. Thursday rain chances should be lower
as we will transition into another pattern and temperatures should
be near normal.
LONG TERM...
Long range forecast has not changed from previous forecast. High
pressure should build into region over the latter half of the
week into the weekend. A more typical summertime regime will be
in place with pretty much 20 percent chance of showers and storms
each day. Temperatures will climb back into the mid 90s by the end
of the week. The high will continue to be in place through the
early part of next week and rain chances should be below 10
percent. Temperatures should climb into the middle to upper 90s
during the afternoon hours. Fortunately, dewpoints should remain
in the upper 60s and lower 70s, so heat index readings should only
top out around 105 degrees in the afternoon. Very similar
conditions are expected for next Monday.
AVIATION...
Convection will become more widespread by late morning
or and during the afternoon hours and will carry prevailing SHRA
during this period. Mainly VFR category conditions will prevail
outside of convection areas. /11/
MARINE...
Still anticipating a cold front to stall over the coastal
waters tonight and then slowly lose its identity through the
remainder of the work week. This front will serve as a focus for
showers and thunderstorms which will lead to locally higher winds
and seas along with waterspouts possible. Outside of the convection
winds will be quite light with seas at or below 3 feet. /CAB/
DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 88 72 91 70 / 70 50 40 10
BTR 91 73 90 72 / 80 50 50 20
ASD 91 75 89 74 / 60 60 60 30
MSY 91 78 89 77 / 60 60 60 30
GPT 89 75 88 75 / 60 50 60 30
PQL 90 75 89 75 / 40 60 60 30
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Jun 28, 12:50 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1250 PM CDT TUE JUN 28 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-290600- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1250 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. A FEW OF THE STORMS COULD BE STRONG AND PRODUCE STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS OF RAIN. THUNDERSTORMS WILL CONTINUE INTO THE EVENING BEFORE TAPERING OFF OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE FORECAST EACH DAY THROUGH SATURDAY PERIOD...WITH THE GREATEST COVERAGE EXPECTED ON WEDNESDAY. A FEW OF THESE STORMS COULD BE STRONG AND PRODUCE GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TD
In the hours before
Special weather statement, Jun 28, 1:43 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
143 PM CDT TUE JUN 28 2016
LAZ046-048-049-281930-
IBERVILLE-EAST BATON ROUGE-ASCENSION-
143 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL IBERVILLE...SOUTH
CENTRAL EAST BATON ROUGE AND NORTHWESTERN ASCENSION PARISHES...
AT 142 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VILLAGE ST.
GEORGE...OR NEAR OAK HILLS PLACE...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...GONZALES...OAK HILLS PLACE...ST. GABRIEL...
WHITE CASTLE...SHENANDOAH...INNISWOLD...GEISMER...OLD JEFFERSON...
PRAIRIEVILLE...CARVILLE...GARDERE...
WESTMINSTER AND VILLAGE ST. GEORGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3032 9116 3032 9114 3034 9115 3042 9112
3040 9097 3039 9096 3039 9094 3038 9094
3038 9093 3037 9094 3036 9092 3013 9092
3017 9122
TIME...MOT...LOC 1842Z 009DEG 7KT 3034 9104
TDSpecial weather statement, Jun 28, 1:48 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
148 PM CDT TUE JUN 28 2016
LAZ060-281930-
ST. CHARLES-
148 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT ST. CHARLES PARISH...
AT 146 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOUTTE...OR
10 MILES SOUTH OF HAHNVILLE. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAHNVILLE...ST. ROSE...LULING...KILLONA...BOUTTE...NEW SARPY...
PARADIS...TAFT...DESTREHAN...DES ALLEMANDS...BAYOU GAUCHE...NORCO...
AMA AND MONTZ.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2982 9048 2985 9048 2986 9049 2987 9051
2991 9054 2998 9054 2999 9055 3005 9028
2983 9027 2979 9045
TIME...MOT...LOC 1846Z 164DEG 4KT 2988 9039
TDSpecial weather statement, Jun 28, 1:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 158 PM CDT TUE JUN 28 2016 LAZ034-046>048-281945- IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-EAST BATON ROUGE- 158 PM CDT TUE JUN 28 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE... SOUTHEASTERN POINTE COUPEE...NORTHERN IBERVILLE AND SOUTHWESTERN EAST BATON ROUGE PARISHES... AT 158 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORDOCHE TO NEAR BATON ROUGE. MOVEMENT WAS SOUTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...BAKER...PLAQUEMINE...PORT ALLEN...ADDIS...BRUSLY... LIVONIA...MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE TETE...LOTTIE... ERWINVILLE...MERRYDALE...RAMAH...BROWNFIELDS... GARDERE AND BATON ROUGE AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3044 9164 3022 9120 3054 9108 3070 9169 TIME...MOT...LOC 1858Z 340DEG 9KT 3060 9159 3043 9115 TD
Special weather statement, Jun 28, 2:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
236 PM CDT TUE JUN 28 2016
LAZ037-049-050-057-071-072-282015-
LIVINGSTON-SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-ST.
HELENA-ASCENSION-ST. JAMES-
236 PM CDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
TANGIPAHOA...LIVINGSTON...NORTH CENTRAL ST. JAMES...SOUTHEASTERN ST.
HELENA AND CENTRAL ASCENSION PARISHES...
AT 236 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ROSELAND TO NEAR SORRENTO. THE
STORMS ARE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...GREENSBURG...AMITE...WALKER...AMITE CITY...LIVINGSTON...
INDEPENDENCE...SORRENTO...ROSELAND...FRENCH SETTLEMENT...ALBANY...
PORT VINCENT...MONTPELIER...WHITEHALL...TANGIPAHOA AND TICKFAW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3085 9035 3009 9077 3023 9100 3034 9095
3034 9090 3037 9094 3091 9070
TIME...MOT...LOC 1936Z 001DEG 1KT 3076 9057 3022 9084
TDSpecial weather statement, Jun 28, 2:41 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
241 PM CDT TUE JUN 28 2016
LAZ058-059-282015-
UPPER LAFOURCHE-ST. JOHN THE BAPTIST-
241 PM CDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAFOURCHE
AND SOUTHWESTERN ST. JOHN THE BAPTIST PARISHES...
AT 241 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF SOUTH VACHERIE TO NEAR
GRAY. MOVEMENT WAS EAST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RACELAND...SOUTH VACHERIE AND CHACKBAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2965 9069 2968 9073 2968 9074 2970 9077
2973 9079 2990 9069 2989 9067 2989 9066
2993 9067 2999 9063 2991 9053 2989 9054
2988 9053 2964 9067
TIME...MOT...LOC 1941Z 278DEG 6KT 2991 9059 2969 9072
TDSpecial weather statement, Jun 28, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT TUE JUN 28 2016
LAZ065-066-282045-
UPPER TERREBONNE-LOWER TERREBONNE-
300 PM CDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TERREBONNE PARISH...
AT 300 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GRAY TO 15 MILES WEST OF DULAC. THE
STORMS ARE NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...BAYOU CANE...GRAY AND SCHRIEVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2921 9090 2924 9089 2926 9088 2925 9091
2927 9091 2924 9095 2927 9098 2930 9107
2974 9086 2967 9071 2961 9066 2920 9085
2923 9085 2921 9088 2919 9086
TIME...MOT...LOC 2000Z 322DEG 2KT 2969 9077 2933 9096
TDThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 42 min |
| Jun 27, 7:13 PM CDT | Special Weather Statement | LIX | Tangipahoa | 47 min |
| Jun 27, 7:26 PM CDT | Special Weather Statement | LIX | Assumption | 49 min |
| Jun 27, 8:02 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 28 min |
| Jun 27, 8:04 PM CDT | Special Marine Warning | LIX | 41 min | |
| Jun 27, 8:15 PM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Jun 27, 8:28 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 32 min |
| Jun 27, 8:30 PM CDT | Special Weather Statement | LIX | Ascension | 30 min |
| Jun 27, 8:39 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 27, 8:56 PM CDT | Special Weather Statement | LIX | Saint Charles | 34 min |
| Jun 27, 8:58 PM CDT | Special Weather Statement | LIX | Ascension | 47 min |
| Jun 27, 9:15 PM CDT | Special Marine Warning | LIX | 60 min | |
| Jun 27, 9:27 PM CDT | Special Weather Statement | LIX | Saint Charles | 33 min |
| Jun 27, 10:17 PM CDT | Special Marine Warning | LIX | 43 min | |
| Jun 27, 11:28 PM CDT | Special Marine Warning | LIX | 47 min | |
| Jun 28, 5:40 AM CDT | Special Marine Warning | LIX | 95 min | |
| Jun 28, 7:35 AM CDT | Special Marine Warning | LIX | 85 min | |
| Jun 28, 7:36 AM CDT | Special Marine Warning | LIX | 84 min | |
| Jun 28, 8:07 AM CDT | Special Marine Warning | LIX | 53 min | |
| Jun 28, 8:16 AM CDT | Special Weather Statement | LIX | Terrebonne | 59 min |
| Jun 28, 9:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Jun 28, 11:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 28, 12:54 PM CDT | Special Weather Statement | LIX | Assumption, Iberville | 51 min |
| Jun 28, 1:43 PM CDT | Special Weather Statement | LIX | Ascension | 47 min |
| Jun 28, 1:48 PM CDT | Special Weather Statement | LIX | Saint Charles | 42 min |
| Jun 28, 1:58 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 47 min |
| Jun 28, 2:28 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Livingston, Saint Helena, West Baton Rouge | 2 hr |
| Jun 28, 2:36 PM CDT | Special Weather Statement | LIX | Ascension, Livingston, Saint Helena | 39 min |
| Jun 28, 2:41 PM CDT | Special Weather Statement | LIX | Saint James | 34 min |
| Jun 28, 3:19 PM CDT | Special Weather Statement | LIX | Saint John the Baptist, Tangipahoa | 41 min |
| Jun 28, 3:35 PM CDT | Special Weather Statement | LIX | Saint Tammany | 40 min |
| Jun 28, 3:38 PM CDT | Special Weather Statement | LIX | Orleans | 52 min |
| Jun 28, 3:42 PM CDT | Special Weather Statement | LIX | Terrebonne | 48 min |
| Jun 28, 4:29 PM CDT | Special Weather Statement | LIX | Saint Tammany | 46 min |
| Jun 27, 11:24 PM CDT | Special Weather Statement | LIX | Wilkinson | 51 min |
| Jun 28, 3:04 PM CDT | Special Weather Statement | LIX | Pike | 26 min |
| Jun 28, 4:04 PM CDT | Special Weather Statement | LIX | Walthall | 41 min |
| Jun 28, 6:48 PM CDT | Special Weather Statement | LIX | Harrison | 42 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.